| Model Number |
SA60WF |
| Medical Device Problem Codes |
Device Damaged Prior to Use (2284); Material Twisted/Bent (2981)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
01/27/2026
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
A product was not returned for analysis.Complaint history and product history records were reviewed and documentation indicated the product met release criteria.Root cause has not been identified.The manufacturer internal reference number is: (b)(4).
Event or Problem Description
A non-health care professional reported with a description of the lens haptic was found to be defective and the lens was not usable.There was no harm to the patient, as an alternative lens was implanted.Additional information has been requested.
Additional Manufacturer Narrative
Additional information was provided in b2, b5, d10, h6, and h11.Based on information received following submission of the initial report, this event does not meet criteria for reporting as a malfunction.No further reports required.The manufacturer internal reference number is: (b)(4).
Event or Problem Description
Additional information has been requested and received stating that the defect was discovered when the package was opened.